The Wisconsin Department of Health Services (DHS) is hosting a free webinar Friday, July 13 at noon to provide guidance to physicians, pharmacists and other health care professionals regarding synthetic cannabinoids.
Also known as K2, spice, or fake weed, synthetic cannabinoids can cause severe bleeding or possibly death. Between March 30 and July 9, 33 cases of patients using the drug have been confirmed in Wisconsin, with another 11 probable cases reported.
The webinar will be presented via Adobe Connect. Registration is not required, but participants are encouraged to test their connection prior to the webinar. For those unable to participate, a link to the recording will be posted online following the live presentation.
DHS reminds physicians to call the Wisconsin Poison Center at 800.222.1222 if a patient presents with unexplained bleeding and a high international normalized ratio (INR).
Contact DHS at or 608.266.1120 for more information.
Back to July 12, 2018 Medigram